If you are worried about a change in your health or a new symptom, then it is always a good idea to seek medical attention. Toxic shock syndrome can be life-threatening, so if you are concerned that you are experiencing the rapid onset of new symptoms in the context of tampon use, then being evaluated by a physician is prudent. In particular, if you were to also notice any fevers or chills, skin changes, GI distress, or mental confusion, you should get to the nearest emergency department immediately. The mild dizziness
that you describe is not a classic description of TSS, but without a review of your physical exam, vital signs, and a thorough history of this episode and your past health history, it is also impossible to say that it is not. in this scenario, seeking medical attention--even if it turns out this is for reassurance only--is the best course of action. Hopefully this will turn out to be something mild and self-limited, but it is always better to be safe than sorry. In addition, it may be wise to make an appointment with your regular doctor
during regular business hours of the health center to go over this episode so that if something similar happens again you have a plan.